# SDR YYFA20140822002

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug MD 83
- Aircraft serial: 49398
- Aircraft time: 61,743 hours, 34,963 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

O2 MASK IN CABIN DROPPED DUE TO HIGH CABIN ALTITUDE.
